Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have thyroid problem, had unprotected sex. Took ipill. Started light bleeding. What's wrong?

Hi Doc I had unprotected sex just after a day when my periods got over. I took IPILL within 24 hrs of it.I am experiencing light bleeding now (after 5 days of taking the pill). What could be the reason.I am really worried.I have Thyroid as well. I had unprotected sex 3 months back, but didnt take any pill.I had my normal periods since then.But this time after 5 days of taking the pill, I have got vaginal bleeding . Please help.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you have taken the hormone tablet then this could disturb the normal menses cycle and may induced the vaginal bleeding non functional and this is nothing to worry if you are suspicious about the pregnancy then forget about this, it is less likely still you can get done the test to clear the doubt, take care and have a nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor